# SDR RAIA00712011

- Difficulty date: December 10, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145
- Aircraft serial: 145341
- Aircraft time: 16,507 hours, 14,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 7954 - TYS - SERVICE DOOR FLOOD LIGHT INOP.  MAINTENANCE RESEATED BULB, OPS CHECK GOOD.
